Rossetti, J. P.; Tirao, P. A.
Compact flat manifolds with holonomy group 𝐙 2 𝐙 2 (II)
Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , p. 99-136
Zbl 0970.53029
URL stable : http://www.numdam.org/item?id=RSMUP_1999__101__99_0

Bibliographie

[1] H. Brown - R. Bülow - J. Neub - H. Wondratschok - H. Zassenhaus, Crystallografic Groups of Four-Dimensional Space, Wiley, New York (1978).

[2] L. Charlap, Bieberbach Groups and Flat Manifolds, Springer-Verlag, New York (1986). MR 862114 | Zbl 0608.53001

[3] L. Charlap, Compact Flat Manifolds: I, Ann. of Math., 81 (1965), pp. 15-30. MR 170305 | Zbl 0132.16506

[4] P. Cobb, Manifolds with holonomy group Z2 ⊕ Z2 and first Betti number zero, J. Differential Geometry, 10 (1975), pp. 221-224. Zbl 0349.53027

[5] I. Dotti Miatello - R. Miatello, Isospectral compact flat manifolds, Duke Mathematical Journal, 68 (1992), pp. 489-498. MR 1194952 | Zbl 0781.53032

[6] D. Heisler, On the cohomology of modules over the Klein group, Ph. D. Thesis, State University of New York at Stony Brook (1973).

[7] H. Hiller - C. Sah, Holonomy offlat manifolds with β 1= 0, Quart. J. Math. Oxford (2), 37 (1986), pp. 177-187. Zbl 0598.57014

[8] P. Hindman - L. Klingler - C.J. Odenthal, On the Krull-Schmidt-Azumaya theorem for integral group rings, Comm. in Algebra, to appear. MR 1647074 | Zbl 0914.20003

[9] L. Nazarova, Integral representations of the Klein's four group, Dokl. Akad. Nauk. SSSR, 140 (1961), p. 1011; English transl. in Soviet Math. Dokl., 2 (1961) p. 1304. MR 130916 | Zbl 0106.02602

[10] I. Reiner, Integral representations of cyclic groups of prime order, Proc. Amer. Math. Soc., 8 (1957), pp. 142-146. MR 83493 | Zbl 0077.25103

[11] I. Reiner, Failure of the Krull-Schmidt theorem for integral representations, Michigan Math. Jour., 9 (1962), pp. 225-231. MR 144942 | Zbl 0106.02504

[12] J. Rossetti - P. Tirao, Compact Flat Manifolds with Holonomy Group Z2⊕Z2, Proc. Amer. Math Soc., 124 (1996), pp. 2491-2499. Zbl 0864.53027

[13] H. Zassenhaus, Uber einen Algorithmus zur Bestimmung der Raumgruppen, Comment. Math. Helvetici, 21 (1948), pp. 117-141. MR 24424 | Zbl 0030.00902